# SDR 98ZZZX370

- Difficulty date: December 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4860J
- Make and model: Dhav DHC7102
- Aircraft serial: 19
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 3261S13
- Condition: Burned
- Location: Nlg
- Component: Menasco, 1510015
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PRIOR TO FLIGHT FROM PID TO MIA, PILOT REPORTED LANDING GEAR UNSAFE LIGHT ILLUMINATED AND WARNING HORN SOUNDED, BUT GEAR LIGHTS INDICATED 3 GREEN AND VISUAL INSPECTION NORMAL.  AIRCRAFT WAS INSPECTED AND FOUND SAFE FOR FERRY TO FLL WITH GEAR DOWN AND LOCKED.  MAINTENANCE REMOVED AND REPLACED DUAL WARNING HORN AND NOSE GEAR DOWNLOCK SWITCH.  COMPLETED GEAR SWING, RESULTS GOOD.  AIRCRAFT RETURNED TO SERVICE.
